# SDR CA080101001

- Difficulty date: January 1, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5B1
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501177003
- Part serial: 1734
- Condition: Malfunctioned
- Location: Stick Pusher
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ONLY ON LANDING WHEN THE PILOTS HAVE FLARED THE NOSE UP AND THE MLG HITS THE GROUND DOES THE ELEVATOR SEEM TO LOCK UP PREVENTING THE PILOTS FROM PRESSING THE NOSE DOWN TO LAND.  TOOK THE COVER OFF THE REMOVED STICK PUSHER ACTUATOR AND FOUND : 1) NOTICE THE TEETH MARKS AT THE SUPPORT POST NEXT TO THE GEAR. 2) SET SCREW WHICH IS STUCK TO THE MOTOR, THIS IS WHAT WE HEARD WHEN SHAKING THE UNIT.  3) THE SCREW WHICH WAS BOUNCING AROUND INSIDE THE BOX, LOOKS LIKE AT SOME POINT IT WAS JAMMED BETWEEN THE DRIVE GEAR AND SUPPORT POST AS EVIDENCED BY TEETH MARKS ON THE SUPPORT POST. (TC NR 20080101001)
